# SDR AUS20020529

- Difficulty date: May 24, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Bac AVRO146RJ70A
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 57333012
- Condition: Discharged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 2 ENGINE NR 2 FIRE BOTTLE EMPTY. FIRE BOTTLE HAD NOT BEEN DISCHARGED.
